# SDR DALA2021071203900

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 41,206 hours, 21,295 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3131 CRACK ACCESS PANEL 423DL ON RH PYLON. CORRECTIVE ACTION: REPAIRED ACCESS PANEL 423DL AT PYLON R/H AS PER ER/A #540187-14MA REV. ORIGINAL; A319 SRM TASK 54-52-11. (1869615)
